본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

ESTIMATES OF THE BERGMAN KERNEL FUNCTION ON PSEUDOCONVEX DOMAINS WITH COMPARABLE LEVI FORM

Cho, Sang-Hyun   (Department of Mathematics Sogang UniversityUU0000674  );
  • 초록

    Let $\Omega$ be a smoothly bounded pseudoconvex domain in $C^{n}$ and let $z^{0}$ $\in$ b $\Omega$ a point of finite type. We also assume that the Levi form of b $\Omega$ is comparable in a neighborhood of $z^{0}$ . Then we get precise estimates of the Bergman kernel function, $K_{\Omega}$ (z, w), and its derivatives in a neighborhood of $z^{0}$ . .


  • 주제어

    Bergman kernel function .   finite type.  

  • 참고문헌 (17)

    1. Real hypersurfaces, order of contact, and applications , J. D'Angelo , Ann. of Math. / v.115,pp.615-637,
    2. Uber die 1. und 2 Ableittungen der Bergmanschen Kernfunktion und ihr Rondverhalten , K. Diederich , Math. Ann. / v.203,pp.129-170,
    3. The Bergman kernel function. Differentiability at the boundary , N. Kerzman , Math. Ann. / v.195,pp.149-158,
    4. Boundary behavior of the Bergaman kernel function on pseudoconvex domains , T. Ohsawa , Publ. RIMS. Kyoto Univ. / v.20,pp.897-902,
    5. Subelliptic estimates for the a-Neumann problem on pseudoconvex domains , D. W. Catlin , Ann. of Math. / v.126,pp.131-191,
    6. Estimates of invariant metrics on pseudoconvex domains of dimension two , D. W. Catlin , Math. Z. / v.200,pp.429-466,
    7. Peak function and its application , S. Cho , J. Korean Math. Soc. / v.33,pp.399-411,
         
    8. Boundary behavior of the Bergman kernel function in $C^2$ , J. McNeal , Duke Math. J. / v.58,pp.499-512,
    9. The growth of the Bergman kernel on pseudoconvex domains of homogeneous finite diagonal type , G. Herbort , Nagoya Math. J. / v.126,pp.1-24,
    10. A construction of peak functions on locally convex domains in $C^n$ , S. Cho , Nagoya Math. J. / v.140,pp.167-176,
    11. The Bergman kernel on Uniformly extendable Pseudoconvex domains , K. Diederich;G. Herbort;T. Ohsawa , Math. Ann. / v.237,pp.471-478,
    12. Boundary behavior of the Bergman kernel function on some pseudoconvex in $C^n$ , S. Cho , Trans. Amer. Math. Soc. / v.345,pp.803-817,
    13. A construction of peak functions on some finite type domains , J. E. Fornaess;J. McNeal , Amer. J. Math. / v.116,pp.737-755,
    14. Estimates of the Bergman kernel function on certain pseudoconvex domains in $C^n$ , S. Cho , Math. Z. / v.222,pp.329-339,
    15. The Bergman kernel and biholomorphic mappings of pseudoconvex domains , Ch. Fefferman , Invent. Math. / v.26,pp.1-65,
    16. Das Randverhalten der Bergmanschen Kernfunktion und Metrik in streng pseudokonvexen Gebieten , K. Diederich , Math. Ann. / v.189,pp.9-36,
    17. S. Cho , Boundary behavior of the Bergman kernel function on pseudoconvex domains with comparable Levi form / v.,pp.,

 저자의 다른 논문

  • Cho, Sang-Hyun (4)

    1. 2000 "LOWER HOUNDS ON THE HOLOMORPHIC SECTIONAL CURVATURE OF THE BERGMAN METRIC ON LOCALLY CONVEX DOMAINS IN $C^{n}$" Bulletin of the Korean Mathematical Society = 대한수학회보 37 (1): 127~134    
    2. 2003 "A SIMPLE NASH-MOSER IMPLICIT FUNCTION THEOREM IN WEIGHTED BANACH SPACES" Bulletin of the Korean Mathematical Society = 대한수학회보 40 (2): 289~300    
    3. 2011 "HOLDER ESTIMATES FOR THE CAUCHY-RIEMANN EQUATION ON PARAMETERS" Journal of the Korean Mathematical Society = 대한수학회지 48 (2): 241~252    
    4. 2013 "SOBOLEV ESTIMATES FOR THE LOCAL EXTENSION OF BOUNDARY HOLOMORPHIC FORMS ON REAL HYPERSURFACES IN ?n" Journal of the Korean Mathematical Society = 대한수학회지 50 (3): 479~491    

 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
유료다운로드
  • 원문이 없습니다.

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 출판된 논문 + 더보기